# SDR CA010410023

- Difficulty date: March 30, 2001
- Submitted: April 12, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393215
- Condition: Cracked
- Location: Cockpit
- Part time: 40 hours, 43 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON DESCENT INTO WICHITA THE LT WINDSHIELD CRACKED. AIRCRAFT WAS FERRIED TO MEMPHIS AND THE WINDSHIELD WAS REPLACED.
